Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 329329, 11 pages
Research Article

VanderLaan Circulant Type Matrices

Department of Mathematics, Linyi University, Linyi, Shandong 276000, China

Received 15 August 2014; Accepted 14 October 2014

Academic Editor: Shen Yin

Copyright © 2015 Hongyan Pan and Zhaolin Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongyan Pan and Zhaolin Jiang, “VanderLaan Circulant Type Matrices,” Abstract and Applied Analysis, vol. 2015, Article ID 329329, 11 pages, 2015.